MathSciNet Relay Station
MathSciNet bibliographic data
MR1820884 (2002a:65003) 65-02 (65Mxx)
Ewing, Richard E.; Wang, Hong A summary of numerical methods for time-dependent advection-dominated partial differential equations. Numerical analysis 2000, Vol. VII, Partial differential equations. J. Comput. Appl. Math. 128 (2001), no. 1-2, 423–445.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement